# SDR K11A2021012200039

- Difficulty date: January 22, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 59,745 hours, 30,911 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD MIDFLAP BALLNUT SCREW ATTACHMENT BRACKET INBOARD HAS BOLT HOLE WITH CORROSION ON THE INNER DIAMETERS.
